# SDR DALA2022110807223

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,925 hours, 22,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 FWD SPRING ON GIRT BAR DOESN T RETAIN IN SLIDER, ALSO AFT SPRING NO GO TEST OUT OF LIMIT AT 4R DOOR. PTAS . CORRECIVE ACTION: SUMMARY OF NRC 00081: BOTH RETAINERS SPRINGS AT PASSENGER DOOR 4R GIRT BAR WERE REPLACED PER B757-200 SRM. (2483748)
